Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    joelio is offline New Member
    Join Date
    Nov 2001
    Posts
    23

    Question bad acne please help

    i have never had acne on my back and i just finished 2 month cycle of deca and sust about a month and half ago i took apl to finish my cycle off, but now i have tons of zits on my back! how long will they last is there anything i can do i tanned a couple of times that didnt seem to help much.. any other suggestions.. its embarrising and it sucks not getting massages from my beautiful babies. pleaze help..

  2. #2
    cnyce89's Avatar
    cnyce89 is offline Banned
    Join Date
    Aug 2001
    Posts
    892
    go to your doc and show him..he'll send you to a dermatologist..and tell him you would like to go on acutane...
    the stuff works wonderd my friend....

    cnyce

  3. #3
    bigkev's Avatar
    bigkev is offline Scamming Traitor
    Join Date
    Nov 2001
    Location
    Louisiana
    Posts
    2,818
    accutane bro. it should subside once your system gets back to normal. unfortunately, thats one of the possible draw backs to gear.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •